MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOID, PEGGED ALPHA, SMALL

EXACTECH, INC. EQUINOXE; GLENOID, PEGGED ALPHA, SMALL
Model Number 314-02-02
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 300-50-15, 5293099 - 1.5mm short rep plate.310-00-41, 3751771 - xs humeral head, 41mm xs offset humeral head.315-35-00, 5552546 - glnd kwire.300-20-02, 5552546 - equinox square torque define screw drive kit.314-13-02, 5310224 - equinoxe cage glenoid small, alpha.300-30-08 , 5572630 - equinoxe preserve stem 8mm.
 
Event or Problem Description
As reported, approximately 41 months postop the initial right tsa, the (b)(6) y/o female patient was pulling a rug and in a different instance picking up a christmas tree when she felt a sharp pain.Since then has had inconsistent but frequent sharp pain with adls.Surgeon diagnosed as aseptic glenoid loosening.Patient is considering revision surgery.Will be seen back again to further discuss.Outcome: continuing.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the pegged glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.However, this cannot be confirmed because the patient has not been revised at the time of this investigation; therefore, the device are not available for evaluation.

Brand Name
EQUINOXE
Common Device Name
GLENOID, PEGGED ALPHA, SMALL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gaiensville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12431964
Report Number1038671-2021-00461
Device Sequence Number17483007
Product Code KWT
UDI-Device Identifier10885862084477
UDI-Public10885862084477
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2020
Device Model Number314-02-02
Device Catalogue Number314-02-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite